# SDR 2022FA0000145

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: General aviation
- Aircraft: N982DS
- Make and model: Vlcnar VLCNAIRV10
- Aircraft serial: 1025
- Aircraft time: 469 hours, 469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube Frame
- Part number: 5119401
- Condition: None
- Location: Zone 100
- Part time: 469 hours, 469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING UN-SCHEDULED INSPECTION FOUND FORWARD UNDER FLOOR TRUSS TUBES RUPTURED / CRACKED NEAR PILOT & CO-PILOT RUDDER PULLEY BRACKETS.
